ANSWER: In some cases, d-mannose may cause diarrhea as a side effect.
D-mannose is a type of sugar that is commonly used to treat urinary tract infections (UTIs) and may have other health benefits. However, like any substance that alters the balance of bacteria in the body, it can potentially lead to the growth of harmful microorganisms and the development of digestive problems, such as diarrhea.
Diarrhea is a common digestive disorder that is characterised by loose, watery stools and frequent bowel movements. It can be caused by a variety of factors, including infections, food poisoning, allergies, and certain medications. Diarrhea can also be a side effect of taking certain supplements, including d-mannose.
If you experience diarrhea while taking d-mannose, it is important to contact your healthcare provider for advice. They may recommend adjusting your dosage or stopping the supplement altogether. It is also important to drink plenty of fluids and eat a balanced diet to help prevent dehydration and support healthy digestion.